# SDR CA130704005

- Difficulty date: July 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug DC-10-30
- Aircraft time: 107,832 hours
- Engine: Ge CF650C2
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NBA6045501
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT, THE L1 WINDOW BEGAN ARCING AND THE OUTER PANE, CRAZED, CRACKED INTO MULTIPLE PIECES.  THE CREW TURNED OFF THE ANTI-ICE AND THE ACFT CONTINUED TO DESTINATION. THE L1 WINDOW AND ANTI-ICE CONTROLLER WERE REPLACED AND THE ACFT RETURNED TO SERVICE.
